PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 61 | 1 | 95-100
Tytuł artykułu

Resultant and the Łojasiewicz exponent

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An effective formula for the Łojasiewicz exponent of a polynomial mapping of ℂ² into ℂ² at an isolated zero in terms of the resultant of its components is given.
Rocznik
Tom
61
Numer
1
Strony
95-100
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-05-18
Twórcy
  • Institute of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
  • Institute of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [C] J. Chądzyński, On the order of an isolated zero of a holomorphic mapping, Bull. Polish Acad. Sci. Math. 31 (1983), 121-128.
  • [CK₁] J. Chądzyński and T. Krasiński, The Łojasiewicz exponent of an analytic mapping of two complex variables at an isolated zero, in: Singularities, S. Łojasiewicz (ed.), Banach Center Publ. 20, PWN, Warszawa, 1988, 139-146.
  • [CK₂] J. Chądzyński and T. Krasiński, On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ² , Ann. Polon. Math. 57 (1992), 291-302.
  • [CP] J. Chądzyński and A. Płoski, An inequality for the intersection multiplicity of analytic curves, Bull. Polish Acad. Sci. Math. 36 (1988), 113-117.
  • [LT] M. Lejeune-Jalabert et B. Teissier, Clôture intégrale des idéaux et équisingularité, Centre de Mathématiques, École Polytechnique, 1974.
  • [P] A. Płoski, Multiplicity and the Łojasiewicz exponent, in: Singularities, S. Łojasiewicz (ed.), Banach Center Publ. 20, PWN, Warszawa, 1988, 353-364.
  • [W] R. J. Walker, Algebraic Curves, Springer, New York, 1978.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv61z1p95bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.